# SDR SWAA2015072342161

- Difficulty date: June 28, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD FRAME CLOSE OUT WEB CRACKED.  R & R WEB IAW SRM & DWG.
